# SDR ASOA201101384

- Difficulty date: July 25, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,397 hours, 19,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR-LEVEL EMERGENCY FLOOD LIGHT LOCATED ON WARDROBE IS INOPERATIVE.  REMOVED & INSTALLED SERVICEABLE EMERGENCY FLOODLIGHT IAW AMM 33-51-19-400-801.  EMERGENCY FLOODLIGHT STILL INOPERATIVE.  INVESTIGATED SYS IAW WDM 35-51-00 & DETERMINED NR 2 BATTERY PACK CHARGER ASSY TO BE FAULTY.   R & R CHARGER & BATTERY ASSY IAW AMM 33-51-05-400-801 & 33-31-04-400-801. OPS TEST GOOD AT THIS TIME.
